# SDR DALA2019091005271

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1262564) INITIAL INSPECTION: WEAR ON RH/INBOARD SEAT TRACK STA 872 AT PAX CABIN FLOOR STRUCTURE. SUMMARY ON REFERENCE OF NRC 00103: SEAT TRACK RT INBOARD ON STA 872 WAS REPAIRED PER SRM 53-00-52 AD 1 AND 53-00-52 R1.
